Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Affine ${\text{PI}}$ rings are catenary

Author: W. Schelter
Journal: Bull. Amer. Math. Soc. 83 (1977), 1309-1310
MSC (1970): Primary 16A38
MathSciNet review: 0450314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, On Azumaya algebras and finite-dimensional representations of rings, J. Algebra 11 (1969), 532-563. MR 242890
  • 2. C. Procesi, Rings with polynomial identities, Dekker, New York, 1973. MR 366968
  • 3. Y. Razymslov, The Jacobson radical in PI algebras, Algebra and Logic 13 (1975), 192-204.
  • 4. W. Schelter, Integral extensions of rings satisfying a polynomial identity, J. Algebra 40 (1976), 245-257. MR 417238
  • 5. W. Schelter, Non-commutative affine PI rings are catenary, Dalhousie University, 1975 (preprint). MR 450314

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A38

Retrieve articles in all journals with MSC (1970): 16A38

Additional Information


American Mathematical Society